Moments of traces of Frobenius of higher order Dirichlet $L$-functions over $\mathbb F_q[T]$

From MaRDI portal
Revision as of 06:34, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6136605

DOI10.4064/AA220705-24-1arXiv2108.07557MaRDI QIDQ6136605

Patrick Meisner

Publication date: 31 August 2023

Published in: Acta Arithmetica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2108.07557









Cites Work




This page was built for publication: Moments of traces of Frobenius of higher order Dirichlet $L$-functions over $\mathbb F_q[T]$